✨ New Arrivals Just Dropped!Explore
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count
HomeStore

Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count

Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count

Brand: Allegra

Color: Multicolor

Features:

  • INCLUDES: One (1) 100-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Binding: Health and Beauty

model number: 828282

Part Number: 828282

Details: For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines.

EAN: 0041167412480

Package Dimensions: 4.4 x 3.5 x 2.3 inches

$49.78
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count
$49.78

More Images

Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 2
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 3
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 4
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 5
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 6
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 7
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 8
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count - Image 9

Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count

Brand: Allegra

Color: Multicolor

Features:

  • INCLUDES: One (1) 100-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Binding: Health and Beauty

model number: 828282

Part Number: 828282

Details: For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines.

EAN: 0041167412480

Package Dimensions: 4.4 x 3.5 x 2.3 inches

Product Information

Shipping & Returns

Description

Brand: Allegra

Color: Multicolor

Features:

  • INCLUDES: One (1) 100-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Binding: Health and Beauty

model number: 828282

Part Number: 828282

Details: For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines.

EAN: 0041167412480

Package Dimensions: 4.4 x 3.5 x 2.3 inches

Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count | Store